# SDR ASAA2017051520783

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 4,113 hours, 1,388 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Clogged
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AND AFT CABIN TEMP CONTROLLERS ERRATIC.  ACFT GROUNDED.  FOUND FWD & AFT CABIN TEMP SENSOR FILTERS CLOGGED.  REMOVED AND REPLACED BOTH FILTERS IAW AMM 21-61-06.
